# SDR ASOA20130227269

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 33,486 hours, 24,970 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113A
- Part serial: SPE0514791
- Condition: Smoke
- Part time: 16,421 hours, 10,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SMOKE IN AIRCRAFT, RECEIVED A APU FIRE MESSAGE.  SMOKE IN CABIN AND COCKPIT DURING TAXI, APU FAIL MESSAGE ON EICAS.    R & R APU.
